Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198

      [Search Papers] [Print this List]
    1211. M. R. Pournaki,
    On the number of even permutations with roots,
    Australas. J. Combin. 45(2009), 37-42  [abstract]   
     
    1212. H. Sabzrou,
    Sequential Cohen-Macaulayness versus componentwise support-linearity,
    Comm. Algebra 37(2009), 3456-3462  [abstract]   
     
    1213. R. Naghipour (Joint with J. Azami and B. Vakili),
    Finiteness properties of local cohomology modules for a-minimax modules,
    Proc. Amer. Math. Soc. 137(2009), 439-448  [abstract]   
     
    1214. K. Nourouzi (Joint with K. Fallahi),
    Probabilistic modular spaces and linear operators,
    Acta Appl. Math. 105(2009), 123-140  [abstract]   
     
    1215. A. Razani (Joint with R. Moradi),
    Common fixed point theorems of integral type in modular spaces,
    Bull. Iranian Math. Soc. 35(2009), 11-24  [abstract]   
     
    1216. P. Sahandi (Joint with D. E. Dobbs),
    Going-Down and semistar operations,
    J. Algebra Appl. 8(2009), 83-104  [abstract]   
     
    1217. A. Mafi (Joint with H. Saremi),
    Cofinite modules and generalized local cohomology,
    Houston J. Math. 35(2009), 1013-1018  [abstract]   
     
    1218. G. B. Khosrovshahi and B. Tayfeh-Rezaie,
    Classification of simple 2-(11,3,3) designs,
    Discrete Math. 309(2009), 515-520  [abstract]   
     
    1219. A. Mafi,
    Associated primes of the top local cohomology modules with respect to maximal ideal,
    Southeast Asian Bull. Math. 33(2009), 885-889  [abstract]   
     
    1220. A. Mafi,
    On the finiteness results of the generalized local cohomology modules,
    Algebra Colloq. 16(2009), 325-332  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.